# SDR AALA2018091108008

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,415 hours, 9,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Broken
- Location: Epas Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EPAS BOTTLE, FOUND THE PRESSURE GAUGE BROKEN.  REPLACED THE RESERVOIR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-22-000-801.
